Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Prime rings satisfying a polynomial identity


Author: Edward C. Posner
Journal: Proc. Amer. Math. Soc. 11 (1960), 180-183
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111765-5
MathSciNet review: 0111765
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Amitsur, On rings with identities, J. London Math. Soc. vol. 30 (1955) pp. 464-470.
  • [2] A. W. Goldie, The structure of prime rings under ascending chain conditions, Proc. London Math. Soc. vol. 8 (1958) pp. 589-608.
  • [3] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, 1956.
  • [4] -, The theory of rings, Mathematical Surveys, 1943.
  • [5] B. Harris, Commutators in divison rings, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 628-630.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111765-5
Article copyright: © Copyright 1960 American Mathematical Society